# SDR SWAA2022110152312

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 380 AND 400 LBL 13 WL 208.1 IS CRACKED. 124-015 / [01] CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH :0.500'  [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/22];[02] REMOVED UPPER ANGLE OF INTERCOSTAL BETWEEN STA 380 TO STA 400 AND LBL 13 AS PER B737-7 SRM 51-40-02-0G-0;[03] LATE ENTRY: INSTALLED EWIS PROTECTION AT FLOOR STRUCTURE BETWEEN STA 380 TO STA 400 AND BL-0 TO LBL 30 AS PER B737-7 AMM 20-60-07-913-801.;[04] LOCATED AND OPENED NEW FASTENER HOLES AT UPPER ANGLE ON INTERCOSTAL BETWEEN STA 380 TO STA 400 AND LBL 13 AS PER B737-7 SRM 51-40-02-0G-0.;[05] VERIFIED STEP 3 - INSTALLED EWIS PROTECTION AT FLOOR STRUCTURE BETWEEN STA 380 TO STA 400 AND BL-0 TO LBL 30;[06] VERIFIED STEP 4 - LOCATED AND OPENED NEW FASTENER HOLES AT UPPER ANGLE ON INTERCOSTAL BETWEEN STA 380 TO STA 400 AND LBL 13;[07] OK TO INSTALL NEW UPPER ANGLE AT INTERCOSTAL;[08] INSTALLED UPPER ANGLE AT INTERCOSTAL BETWEEN STA 380 TO STA 400 AND LBL 13 AS PER B737-7 SRM 51-40-02-0G-0;[09] REMOVED EWIS PROTECTION AT FLOOR STRUCTURE BETWEEN STA 380 TO STA 400 AND BETWEEN BL-O TO LBL 30 AS PER B737-7 AMM 20-60-07-913-801.;[10] VERIFIED STEP 8 - INSTALLED UPPER ANGLE AT INTERCOSTAL BETWEEN STA 380 TO STA 400 AND LBL 13;[11] VERIFIED STEP 9 REMOVED EWIS PROTECTION;[12] STEPS 6; 7 AND 8 ( RII ) LOCATED/DRILLED; OK TO INSTALL AND INSTALLATION OF UPPER ANGLE AT INTERCOSTAL BETWEEN STA 380 TO STA 400 AND LBL 13
